# SDR AWXA200400839

- Difficulty date: July 30, 2004
- Submitted: August 2, 2004
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 052
- Aircraft time: 47,795 hours, 21,552 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Inoperative
- Location: Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, ON TAKEOFF, EN ROUTE, THERE WAS NO AIRSPEED INDICATION ON CAPTAINS AIRSPEED INDICATOR, REJECTED TO AT 80 KTS. MAINTENANCE FLUSHED CAPTAINS PITOT TUBE DRAIN LINES AND PERFORMED INTERFACE TEST IAW AMM 10-00-170-001 AND AMM 34-13-00-740-002.
